# SDR SWAA2021122138636

- Difficulty date: October 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING MOVEABLE L/E SLAT NR 5 NOSE SKIN,  ACTUATOR RIB APPEAR SMALL CRACK AND FASTENERS HEADS PULLED.   FABRICATED AND LOCATED NEW FASTENER HOLES AT REPAIR DOUBLER IAW SRM 57-42-01-2R-8. CUT OUT DAMAGED AREA IAW SRM 57-42-01-2R-8.   PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS.  FABRICATED AND LOCATED NEW FASTENER HOLES AT REPAIR FILLER IAW SRM 57-42-01-2R-8.   TREATED AND PRIMED REPAIR  AND AREAS IAW SOPM 20-41-02.  INSTALLED REPAIR DOUBLR,  FILLER, AND REPAIR WASHERS IAW SRM 57-42-01-2R-8.
